medrol dose pack

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

anice
Veteran Member


Date Joined Apr 2009
Total Posts : 536
   Posted 6/20/2009 4:19 AM (GMT -7)   
I finally got my medrol dose pack filled. I started it yesterday. Now I can't sleep. I had about 30 minutes of sleep. I ended up with a bad migraine headache and just decided to get up. It always does that to me. But who know? Maybe I have inflammation and that is causing all this pain in my buttocks and hips. If it helps, it'll be worth it. I did stop the Mobic until I get finished with this pack. I called and talked to the pharmacist and he agreed to stop it until then. Goodness, the sun is coming up. I am sleepy now. And my migraine is better. I guess it would have gotten better sooner, but I got out of bed and came straight to the computer. It hurt, but this forum is like my addiction! And one more thing, I have been eating yesterday like there was no tomorrow. That is another thing I get from taking this pack. And Lord knows, I don't need to be eating like this. I will be careful today. I'll drink more water. It was just like I couldn't stop myself. I ate and ate and ate more! I usually don't do all that eating. I ate enough for 2 days worth! Well, thank goodness this will only be short term, or I'll have to go inveest in some more clothes!!!lol   It really isn't funny. I get so mad at myself for doing it. And since I've been up, I've had Buggles and cereal! I feel so bloated, I could pop!!!! I have to get control over all this extra eating. I thought I was doing good until this. Does the medrol dose pack effect anyone else like this? Severe migraine headaches, and eating everything in the house but the couch???
 
Oh, and I did get my PCP to call in a rx for Xanax. I was glad she did that. I haven't taken them in so long. I took only one today. And they are just the 0.25mg. It did help. I didn't feel like my brain was a movie projector. You know, the old ones that spin and spin and spin more. Well, that is what I've felt like. I do think it will help. I take them on a as needed basis. The doctor wrote it for 1 pill 3x's a day. I have never taken that many in a day-maybe after my 1st husband passed away. That was 10 yrs. ago. I just need to get the edge off. I just feel overwhelmed right now. Oh, and the PM did call in a refill for my flexiril. I have an appt for next Friday. I am glad he called it in. I haven't been in months. I didn't think I would have to go back. He called in #20. That is more than enough.  Those are the 10ng and I take those every 8 hours. The nurse was real nice. She said she is so sorry I have to go back to PM. She was hoping the surgery would make it all better. I said that I was too. And I told her I appreciated her saying that. They are all nice there.
 
Well, I am off to bed again. I am sleepy now, finally. My husband will get up  with my daughter since I haven't slept. He is sweet about that. Connor is coming home today! I am so glad. I have missed him sooo much. The family is having a get together at my sisters' this afternoon. Alot of the family will be there. It will be nice to see everyone. My husband isn't going. My mother will be there. It bothers me so much. He is my husband. No one in the family has a problem with him but her. He said he would go. And said when he saw her he would go to her and say "Come give this big a..hole a hug". It was meant to break the ice and be funny. I said no, please don't do that! In there big fight that day she said he was a bigger one than she thought he was, that is why he was going to say that. And I think he meant it in a good funny way. But no, he will stay home while I go see my family. And it shouldn't have to be that way. Now, because of their fight, he won't be coming to family gatherings. And that hurts me. He is my husband. He should be there too. It puts me in a bad spot...Great, my daughter just got up ready to start the day!
Anice

skeye
Veteran Member


Date Joined Mar 2008
Total Posts : 2976
   Posted 6/22/2009 6:29 PM (GMT -7)   
Hi Anice,

I'm sorry to hear that the anti-inflammatory is giving you migranes! I do hope it is worth it! Do all anti-inflammatories do that to you, or could you take a different one? It might be easier on your body if you asked your doc to switch meds.

I'm glad to hear that your son is coming back (or is back by now)! I know you missed him a lot! You must be thrilled! I hope you are spending lots of time with him & feeling better!

hugs,
Skeye

ps - I know what you mean about being "addicted" to HW! I haven't been able to come on much in the last 5 days or so, because my eye has been so bad that I can hardly read. I feel so lost & behind! I hope that I'll be able to catch up a bit tonight, as I just came from acupuncture, so my eye is doing a little better, but I don't know how long this will hold up.

Lindaloo
Veteran Member


Date Joined Sep 2006
Total Posts : 1713
   Posted 6/22/2009 7:37 PM (GMT -7)   
Anice,

I know what you mean about the eating. With steroids, I eat like there is no tomorrow, although I don't remember getting a headache from them. Oh wait, yes I do!! The last time I took steroids I got a bad headache now that you mention it. Must be something to that then. Well a Medrol pack is short lived. You won't be under the affects of it for long.

Anice, where do you live?? I used to know someone by that name. It is quite unusual I think.

Skeye, I am so sorry about your eye. I know you have been suffering with that for a while now. I really feel for you.

Gentle Hugs for both Anice and Skeye. ((((((((((((((((((((Anice and Skeye)))))))))))))))))))))))))))))))).

Lindaloo
Co-Moderator Chronic Pain and Fibromyalgia Forums
 
Believe in yourself.  Be kind to fellow humans and animals.  Take time to smell the flowers and the coffee.
And by all means, when you are down, ask me for help.  I will be there.
 
Linda


skeye
Veteran Member


Date Joined Mar 2008
Total Posts : 2976
   Posted 6/22/2009 8:33 PM (GMT -7)   
Thanks Linda! I've got a bunch of appointments this week & next - rheumy tomorrow for the first time, ophthalmologist & MD/homeopath Weds, osteopath Thurs & the following Thurs, and neurophthalmologist next Tues. Plus I wouldn't be surprised if I have at least one more appointment thrown in there with my PCP. So hopefully we'll be able to get to the bottom of these new, worsening changes & come up with a plan.

Sorry for taking over the thread Anice, didn't mean to!

Skeye

anice
Veteran Member


Date Joined Apr 2009
Total Posts : 536
   Posted 6/23/2009 11:01 AM (GMT -7)   
Lindaloo and Skeye, Thanks for replying. I only have one more day left for the medrol dose pack. I have had almost a constant headache since day 1, but I am almost finished. And if I do get results I guess it will be worth it.

Skeye, no reason to apologize for taking over the thread- you didn't do that at all. And I don't feel that way. I am always interested in what is going on with you and everyone else. Please don't feel that way.
anice

skeye
Veteran Member


Date Joined Mar 2008
Total Posts : 2976
   Posted 6/23/2009 7:38 PM (GMT -7)   
Hi Anice,

I just don't like talking about myself on other people's threads, unless it is related to a point I'm trying to make or something. I'm glad that you only have one day left! I hope that the headaches subside as soon as you finish & that the anti-inflamatories helped!

hugs,
Skeye
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 1:28 AM (GMT -7)
There are a total of 2,732,431 posts in 301,020 threads.
View Active Threads


Who's Online
This forum has 151182 registered members. Please welcome our newest member, Sean C..
198 Guest(s), 3 Registered Member(s) are currently online.  Details
THE HAPPY TURTLE, Girlie, gilly2


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer